Home / Advanced Search

  • Title/Keywords

  • Author/Affliations

  • Journal

  • Article Type

  • Start Year

  • End Year

Update SearchingClear
  • Articles
  • Online
Search Results (1)
  • Open Access


    On the numerical solution of a Cauchy problem in an elastostatic half-plane with a bounded inclusion

    Roman Chapko1, B. Tomas Johansson2, Oleh Sobeyko1

    CMES-Computer Modeling in Engineering & Sciences, Vol.62, No.1, pp. 57-76, 2010, DOI:10.3970/cmes.2010.062.057

    Abstract We propose an iterative procedure for the inverse problem of determining the displacement vector on the boundary of a bounded planar inclusion given the displacement and stress fields on an infinite (planar) line-segment. At each iteration step mixed boundary value problems in an elastostatic half-plane containing the bounded inclusion are solved. For efficient numerical implementation of the procedure these mixed problems are reduced to integral equations over the bounded inclusion. Well-posedness and numerical solution of these boundary integral equations are presented, and a proof of convergence of the procedure for the inverse problem to the original solution is given. Numerical… More >

Displaying 1-10 on page 1 of 1. Per Page